Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes vomiting, tiredness and gastric problem after a long flight?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi My father has traveled from India to USA today. It was a long flight. After coming home he has vomited twice. He is feeling tired and having gastric problems also. Not willing to have any food also.
Posted Mon, 17 Mar 2014 in General Health
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Possibility of food poisoning or gastric infect. Detailed Answer: Hello. Thanks for writing to HCM There is possibility of food poisoning or gastric infection. You may need to take antibiotic and anti-emetic. I will advise to start antacids [proton pump inhibitors like] rabeprazole -D twice a day. Sucralfate will protect gastric mucosa and will give protective covering. Try to maintain body fluid by increasing fluid intake, take easily digestible food. If not recovered then you need to consult your treating doctor. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor